# SDR ASOA20120605083

- Difficulty date: June 3, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N11548
- Make and model: Emb EMB-145LR
- Aircraft serial: 145565
- Aircraft time: 25,091 hours, 18,968 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 14547494403
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, THE APU FIREWALL WAS FOUND TO BE CRACKED ON THE RT STIFFENER. MX PERFORMED A DOUBLER REPAIR AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
